# SDR DALA2025090906652

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,304 hours, 25,144 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON RH WINGLET TIP FAIRING 4.5" FROM LEADING EDGE SKIN PANEL, ON THE VERY TOP.   REMOVED LIGHTNING STRIKE DAMAGE PER AVIATION PARTNERS BOEING SRM 57-31-01. (1186653)
